# SDR COMA0760653

- Difficulty date: November 17, 2007
- Submitted: November 21, 2007
- Operation: Air carrier
- Aircraft: N446CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7546
- Aircraft time: 15,300 hours, 13,590 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5028 - PRIOR TO TAXI-OUT RECEIVED A FLAP FAIL CAUTION MESSAGE.  COMPLIED WITH AD 2006-12-21 FLAP CAUTION MESSAGE -FIRST EVENT- MAINTENANCE ACTION PARAGRAPH (G) 1, 2, 3 (A, B, C).  FLAP SYSTEM WAS RESET WITH NO FURTHER FLAP CAUTION MESSAGES.
